# SDR HNAA0400170

- Difficulty date: December 1, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 42,441 hours, 47,668 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: CSP3259
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DCA, ALL THREE LANDING GEAR DOORS OPENED AND CLOSED THEN OPENED AGAIN.  FERRIED A/C TO SBY FOUND 2 BAD DIODES 3261-CR1 AND 3261-CR2 REMOVED AND REPLACED DIODES, OPS CHECK GOOD.
